# SDR ASAA2020071532897

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,740 hours, 15,055 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS MCDU DISPLAY FAILED, AFTER APPROXIMATELY 50 MIN IT STARTED BACK UP.  GROUNDED - YES. CYCLED FMCS MCDU 2 C/B, ACCOMPLISHED INSTALL TEST REF AMM 34-61-01.
